# SDR SWAA2023041426541

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 11,117 hours, 5,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE EMERGENCY EXIT LIGHTS IN MID CABIN ILLUMINATED WITH SWITCH IN OFF POSITION<[01] R AND R RT OVERWING EXIT BATTERY PACK AND CHARGER REF AMM#33-51-06.
